# SDR CA080814001

- Difficulty date: July 3, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bag ATP
- Engine: Pwa PW126A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: K

## Discrepancy

(CAN) THE ENGINE FLAMED OUT AND THEN RELIT (AUTO RELIGHT) WITHIN 2 SEC. THE OCCURRENCE HAPPENED APPROXIMATELY 10 MIN. AFTER ENCOUNTERING SEVERE WEATHER INCLUDING HAIL AND MODERATE TURBULENCE. THE FLIGHT CONTINUED TO DESTINATION WITHOUT FURTHER PROBLEMS. POST FLIGHT INSPECTION SHOWED NO DAMAGE AND THE A/C CONTINUED IN SERVICE.
